# SDR UALA2010081102930

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 32,655 hours, 13,074 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS COME ON WHEN EXTERNAL POWER IS REMOVED FROM ACFT.  TROUBLESHOT ITEM TO AFT F/A PANEL. REPLACED AFT F/A PANEL, EMERGENCY LIGHTS FUNCTION GOOD.  SWITCH POWER BACK AND FORTH FROM APU AND EXTERNAL POWER AND LIGHT FUNCTION WAS GOOD.
